Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#347383] of Lillian B. Pierce

Papers Published

  1. Chruściel, PT; De Mesmay, A; Păun, M; Peyre, E; Barthe, F; Helfgott, HA; Kontsevich, M; Villani, C; Guillermou, S; Hernandez, D; Ma, X; Massot, P; Bergeron, N; Oesterlé, J; Pierce, LB; Rousset, F, Séminaire Bourbaki Volume 2016/2017 Exposés 1120-1135, Astérisque, vol. 407 (January, 2019), pp. 1-602 [doi]
    (last updated on 2021/04/20)

    Abstract:
    This 69th volume of the Bourbaki Seminar contains the texts of the fifteen survey lectures done during the year 2016/2017. Topics addressed covered Langlands correspondence, NIP property in model theory, Navier–Stokes equation, algebraic and complex analytic geometry, algorithmic and geometric questions in knot theory, analytic number theory formal moduli problems, general relativity, sofic entropy, sphere packings, subriemannian geometry.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320